- Question from Dee: I am 46 years old. I have been taking tamoxifen for three months now. I gained 10 pounds already. Can I take Herbalife diet products to help me lose the weight?
- Answers - Mindy Goldman, M.D. First of all, it's important to note that weight gain is common for women taking tamoxifen. Most reports suggest 7-10 pounds. My experience has been that most women gain the weight early on and then it stabilizes, but they frequently have trouble losing weight while taking their tamoxifen. If you're going to use any product to stimulate weight loss, I would recommend talking to your physician first.
- Marisa Weiss, M.D. As far as you know, is there anything in Herbalife that has phytoestrogen?
- Mindy Goldman, M.D. Not that I know of. It would be important to read the contents in Herbalife to make sure there are no estrogen-containing products.
The Ask-the-Expert Online Conference called Managing Menopausal Symptoms Part 2 featured Mindy Goldman, M.D. and Marisa Weiss, M.D. answering your questions about how to manage menopausal symptoms, including hot flashes, vaginal dryness, loss of libido, and more.
Editor's Note: This conference took place in July 2004.
The materials presented in these conferences do not necessarily reflect the views of Breastcancer.org. A qualified healthcare professional should be consulted before using any therapeutic product or regimen discussed. All readers should verify all information and data before employing any therapies described here.
A production of LiveWorld, Inc.
Copyright 2010. All rights reserved.